# SDR JJBA20251024078

- Difficulty date: July 27, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO FUSELAGE FAIRING ATTACH BRACKET SECOND FROM FDW SIDE OF WING CRACKED. INSTALLED NEW RH WING FAIRING ATTACH BRACKET AND DOUBLER.
